A measure of the nonmonotonicity of the euler phi function

Harold G. Diamond, P. Erdős

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)83-101
Number of pages19
JournalPacific Journal of Mathematics
Volume77
Issue number1
Publication statusPublished - 1978

Fingerprint

Euler's phi function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A measure of the nonmonotonicity of the euler phi function. / Diamond, Harold G.; Erdős, P.

In: Pacific Journal of Mathematics, Vol. 77, No. 1, 1978, p. 83-101.

Research output: Contribution to journalArticle

@article{2848f9c99ad74030b1fe2540f5bfebe6,
title = "A measure of the nonmonotonicity of the euler phi function",
author = "Diamond, {Harold G.} and P. Erdős",
year = "1978",
language = "English",
volume = "77",
pages = "83--101",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "1",

}

TY - JOUR

T1 - A measure of the nonmonotonicity of the euler phi function

AU - Diamond, Harold G.

AU - Erdős, P.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972519668&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972519668&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972519668

VL - 77

SP - 83

EP - 101

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -